# SDR ASAA2021041434591

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 31,686 hours, 10,246 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON RECALL. GROUNDED - YES. T/S PER B737-900 FIM 21-53 TASK 821 AND FIM 21-62 TASK 801 #1 CONT PREV FAULT SHOWS RAM AIR ACTR FAULT RESETS AND PASSES BITE CHECK TWICE.
